A member asked:

Started after using a lubricant durex play massage 2in1. girlfriends vagina had itchy and burning sensation shortly after sex and i started developing the symptoms (itchy, white flaky skin on a small part of the penis head). ?

A doctor has provided 1 answer
Dr. Gurmukh Singh answered

Specializes in Pathology

Chemical irritant: The chemicals in the lubricant you used are irritants and you have to avoid this lubricant and other lubricants with the same list of ingredients. Have a healthy diet, exercise 30 minutes/day, drink plenty of water daily so your urine is mostly colorless, have safe sex, no tobacco alcohol weed or street drugs. For nutrition: http://www.choosemyplate.gov/. Wish you good health!

Answered 11/26/2020

24 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question